Volume 7 (2003)

Download this article
For printing
Recent Issues

Volume 23
Issue 6, 2701–3231
Issue 5, 2165–2700
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

An infinite family of tight, not semi-fillable contact three-manifolds

Paolo Lisca and Andras I Stipsicz

Geometry & Topology 7 (2003) 1055–1073

DOI: 10.2140/gt.2003.7.1055

Forward citations
V Colin, E Giroux, K Honda, Finitude homotopique et isotopique des structures de contact tendues, Publications mathématiques 109 (2009) 245
Y Eliashberg, A few remarks about symplectic filling, Geometry & Topology 8 (2004) 277
J B Etnyre, On symplectic fillings, Algebraic & Geometric Topology 4 (2004) 73
P Ghiggini, Strongly fillable contact 3–manifolds without Stein fillings, Geometry & Topology 9 (2005) 1677
P Lisca, A I Stipsicz, Seifert fibered contact three-manifolds via surgery, Algebraic & Geometric Topology 4 (2004) 199
T S Mrowka, Y Rollin, Legendrian knots and monopoles, Algebraic & Geometric Topology 6 (2006) 1